# SDR FDEA201412013997

- Difficulty date: December 1, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 148N31522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE THE APU INLET STRUCTURE FROM BS 1790 - 1825, ALONG STRINGER 3 IS CORRODED.  FOUND OUT OF LIMITS IAW SRM 51-10-02 REV 113.  CORRODED SUPPORT REMOVED & NEW SUPPORT FABRICATED IAW DWG 148N3152 SHT 1 REV & INSTALLED IAW DWG NR 148N3105 SHT 1 REV C.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
